# SDR FDEA201512284092

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51331
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1180 - 1200, LBL 45.5 SEAT TRACK CROWN CHAFED.  COMPLIED WITH EA  F-5310-T0323360 A PART 1.  OUT OF LIMIT CHAFED MARK FOUND ON SEAT TRACK LIP CROWN, AT STATION 1198, LBL 45.50.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
